Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

extreme ichiness after steroid injections

nancynnancy Posts: 38
edited 06/11/2012 - 8:48 AM in Spinal Injections
Good Morning Friends, I had my 1st epidural steroid injection 3 days ago. Since then have been very flushed and extremely ichy all over. I went to pharmacy to get anti-histamine yesterday, but that did not help. Now the +++ side is I have no pain. Can anyone help me with this problem? Gosh sometimes we are never happy. Thankyou very much for your input.
advertisement

Comments

  • Sorry to hear and hope the benedryl is helping you. A few days after one of my epidurals I had mystery rashes on my abdomen arms and back side. It only lasted 5 days and I was taking Benedryl and putting on hydro cortisone cream on for it. Also cool cloths seem to help alleviate the itchiness for me. I never mentioned it to my Dr. because it was short term for me and disappeared after 5 days but you could call your Dr.

    I had hives before not from the injections but an antibiotic and had to go to ER for a shot of Benedryl and Epinephrine injection due to swelling and redness and itchiness was driving me crazy. I also felt my tongue was thick.

    I met another patient from the PM clinic and she said she had a itchy mystery rash on her abdomen also with her last injection. I'm so glad you're getting some relief Nancy. TC. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I am having a topical allergic reaction to the bandage that was applied to my entire back after my recent Spinal Cord Stim trial. After 48 hours the rash has just started to respond to antihistamines. I did call my doctor to ask for direction with this before I started taking the antihistamine.
    After each steroid injection I have had, I had flushing that did subside.
    I am not a medical expert in any way, but would suggest giving a call to your doctor for some direction. It has been my experience that my doctor wants to know about side effects that I have from procedures.
    I really hope that you get some relief from this soon, and am so glad that you have a reduction in pain!
    Jackie

Sign In or Register to comment.